# SDR AALA202510175729

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 15,377 hours, 4,157 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 8,119 hours, 2,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TOUCHDOWN AND WHILE TAXING TO THE GATE IN CLT AN INDICATION OF A FIRE IN THE #1 ENGINE OCCURRED. THE FLIGHT CREW DECLARED AN EMERGENCY ON THE GROUND AND DISCHARGED BOTH FIRE EXTINGUISHING BOTTLES FOR THE #1 ENGINE. THE AIRCRAFT WAS MEET AT THE GATE BY ARFF TRUCKS TO PROVIDE ASSISTANCE WITH THE SITUATION. THE AIRCRAFT WAS CLEARED AND PASSENGERS DEPLANNED NORMALLY AT THE GATE. NO INJURIES WERE NOTED AND THE AIRCRAFT WAS REMOVED FROM SERVICE.  (OPEN)
